Face Allergy

Face allergy can result in raised lesions, redness, swollen lips, skin rashes, and watery eyes. The skin might feel itchy, warm to touch, the tongue might get swollen, and the skin might get dry and cracked. Face allergy is most commonly due to cosmetic allergy or hay fever.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can there be allergic reactions to micellar water?

Query: Hello doctor, I usually cleanse my skin twice a day with Micellar water. However, there are days when I use it thrice a day if I get too sweaty. Is this bad? I think it makes my skin red whenever I use it thrice. Is it possible to harm my skin with this?  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your query and micellar water is a cleansing agent the contains small balls of oil suspended in water. Any thing that causes redness has dilated the blood vessels and resulted in an increased blood flow to that area.  This is typically what happens whe...  Read Full »

I had swelling under my left eye when I got up today morning. Kindly help.

Query: Hi doctor, I am a 27-year-old female. Today morning when I got up, under the left eye, there was swelling. I have experienced this before, but that was because of a face cream I used. Now I have been using a different one for the past two years. I had been prescribed Elidel cream before. What can be...  Read Full »


Dr. Basuki Nath Bhagat

Answer: Hello, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. I have seen the photograph attached (photograph removed to protect the patient's identity). There is localized facial erythema with swelling of the left cheek. For a better assessment, kindly pro...  Read Full »

Following delivery and blood transfusion, developed blisters on face. Why?

Query: Hi doctor, I delivered a baby through normal delivery 15 days before, and I got one unit of blood transfused. Yesterday, I got rashes and blisters only on my face, which keeps increasing. What to do? Please help. I am taking antibiotics, multivitamins, calcium, and iron supplements. Kindly help.  Read Full »


Dr. Gaurang Gupta

Answer: Hello, Welcome to icliniq.com. Blood transfusion and antibiotics are the two reasons, which can cause rashes in your situation. You have to wait and watch. If the problem increases, you need to take steps like changing the antibiotics and evaluating blood transfusion. But, if the problem resolves ...  Read Full »

How to get rid of the redness and itching caused by the over usage of topical steroids?

Query: Hello doctor,I am a 19-year-old female. I am affected by skin problems due to the over-usage of Bitvio cream. Now, I cannot stop that cream because of over-usage. If I stop using it, my face becomes red with some itchy rashes.Kindly help.  Read Full »


Dr. Dilip Kumar Meena

Answer: Hello, Welcome to icliniq.com. I can understand your concern. Your condition is known as topical steroid-dependent face damage. Long-term use of steroid creams causes thinning of skin, redness, prominent vessels, some hair growth, photosensitive, etc. Also, when one tries to withdraw, they can h...  Read Full »

After taking Betnelan for two years, my face has turned black. Kindly suggest.

Query: Hi doctor, I am a 21 year old male, five years back, I started taking Betnelan 0.5 mg for asthma. After 5 to 6 months, my body was swollen, and my face color has turned black after two years of consuming this medicine. I reduced taking the medication slowly, and my swollen body has recovered. But, ...  Read Full »


Dr. Atishay Bukharia

Answer: Hello, Welcome to icliniq.com. You might be suffering from a cushingoid appearance with steroid facies. Please send few photographs of your face taken under natural light. Revert with more information to an allergy specialist online --> https://www.icliniq.com/ask-a-doctor-online/allergy-speciali...  Read Full »

I got a bad reaction in my face on applying facial hair removal cream. Why?

Query: Hello doctor, I am a 21 year old female, who weighs 56 kg and I am 164 cm tall. I have had a bad reaction to cream that I used on my face. The cream is a hair removal cream designed to be used on your face. I did a patch test on my arm (as instructed in the product instructions) and had no reactions...  Read Full »


Dr. Suvash Sahu

Answer: Hello, Welcome to icliniq.com. I have read your concern and examined your picture (attachment removed to protect patient identity). It seems you have developed irritant contact dermatitis to the hair removal cream. I suggest you try using Fucibet cream (combination of Betamethasone and Fusidic acid)...  Read Full »

My new born baby got a rash on his chin. What is the cause?

Query: Hi doctor,Our newborn boy is now 10 days old. He drinks soy formula milk because he is allergic to milk. Today, he started having this rash on his chin (photo attached). He wears gloves but likes to touch his chin. What can we do?  Read Full »


Dr. Faisal Abdul Karim Malim

Answer: Hi,Welcome to icliniq.com.I have seen the photo of the rash that you have sent (attachment removed to protect patient identity).As it is present only on the chin, it is less likely to be an allergic rash, which in contrast will be on the entire body.This rash looks more so like a type of milia. It w...  Read Full »

My mom is allergic to Kumkum. What to do?

Query: Hello doctor, I am asking a query on behalf of my mother. One year back, my mom got some allergy in the area where she applies kumkum (a powder she got used to putting it from many years in the centre of the forehead). The allergy has reduced after she consulted a doctor, but it left a black sca...  Read Full »


Dr. Shalini Patodiya

Answer: Hi, Welcome to icliniq.com. She has an allergy to kumkum. It is a very common problem.  She needs to avoid kumkum altogether. Whenever she applies kumkum, her problem will increase. As of now, I suggest her Momate cream (Mometasone furoate) twice daily and tablet Dazit (Desloratadine) once daily...  Read Full »

My pimples are more visible after using a new face product. Please help.

Query: Hello doctor, I am using new face product. But, it made the tiny pimples and bumps more visible. Am I experiencing purging phase?  Read Full »


Dr. Suvash Sahu

Answer: Hi, Welcome to icliniq.com. I have read your concern. Since you are using face products over face, have you done patch test over face before starting? I would like to tell you, always do patch test over face before starting any new face product. Method of patch test is that you should apply little ...  Read Full »

Can Hydrocortisone cream be used if the face becomes red and inflamed after a chemical peel?

Query: Hello doctor,Five weeks ago, I did a much too deep Jessner and a 30 % TCA combination peel myself. I swelled so much 24 hours after the peel that my eyes almost shut. Yes, this was a terrible mistake. My face is still red, but slowly resolving and I have been keeping it constantly moist and have bee...  Read Full »


Dr. Sushil Kakkar

Answer: Hello, Welcome to icliniq.com. I have gone through your query and viewed the images (attachment removed to protect patient identity). Yes, there is redness on the side of the forehead. Redness from a deep peel can stay for months. Instead of a massage, I suggest you use a topical steroid cream, pr...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.